# SDR SIMA200102802

- Difficulty date: January 28, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N711PK
- Make and model: Stbros SD360
- Aircraft serial: SH3696
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 1506
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4035 - DURING TAKEOFF, FIRST OFFICERS WINDSCREEN OUTER PLY CRACKED.  REMOVED AND REPLACED WINDSHIELD IAW AMM.  OPS CHECK GOOD.  (M)
